Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Strict regular completions of Cauchy spaces


Authors: Paul Brock and Gary Richardson
Journal: Proc. Amer. Math. Soc. 128 (2000), 1547-1554
MSC (1991): Primary 54A20, 54D35
DOI: https://doi.org/10.1090/S0002-9939-99-05132-1
Published electronically: October 5, 1999
MathSciNet review: 1641653
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A diagonal condition is defined and used in characterizing the Cauchy spaces which have a strict, regular completion.


References [Enhancements On Off] (What's this?)

  • 1. R. Ball, ``Convergence and Cauchy Structures on Lattice Ordered Groups," Trans. Amer. Math. Soc. 259 (1980), 357-392. MR 81m:06039
  • 2. R. Ball, ``Distributive Cauchy Lattices," Algebra Universalis 18 (1984), 134-174. MR 86a:06015
  • 3. P. Brock and D.C. Kent, ``Approach Spaces, Limit Tower Spaces, and Probabilistic Convergence Spaces," Applied Categorical Structures 5 (1997) 439-452. MR 98b:54017
  • 4. C. H. Cook and H. R. Fischer, ``Uniform Convergence Structures," Math. Ann. 173 (1967), 290-306. MR 36:845
  • 5. C. H. Cook and H. R. Fischer, ``Regular Convergence Spaces", Math. Ann. 174 (1967), 1-7. MR 37:5837
  • 6. A. Csaszar, ``$\lambda$-Complete Filter Spaces," Acta Math. Hungar. 70(1996), 75-87. MR 97d:54005
  • 7. S. Dolecki and G. H. Greco, ``Cyrtologies of Convergences,'' Math. Nachr. 126 (1986), 327-348. MR 88b:54002a
  • 8. L. Gillman and M. Jerison, Rings of Continuous Functions, Springer-Verlag, Graduate Texts in Mathematics (1976). MR 53:11352
  • 9. H. Keller, `` Die Limesuniformisierbarkeit der Limesräume," Math. Ann. 176 (1968), 334-341 MR 37:874
  • 10. D. Kent and G. Richardson, ``Regular Completions of Cauchy Spaces," Pac. J. Math. 51 (1974), 483-490. MR 52:11811
  • 11. D. Kent and G. Richardson, ``Cauchy Spaces with Regular Completions," Pac. J. Math. 111 (1984), 105-116. MR 85f:54007
  • 12. D. Kent and G. Richardson, ``Diagonal Cauchy Spaces," Bull. Austral. Math. Soc. 54(1996), 255-265. MR 98h:54037
  • 13. H. J. Kowalsky, ``Limesräume und Komplettierung," Math. Nachr. 12 (1954), 301-340. MR 17:390b
  • 14. E. Lowen, ``On the Regularity of the Kowalsky Completion," Can. J. Math. 36 (1984), 58-70.
  • 15. E. Lowen and R. Lowen, ``A Quasitopos Containing $CONV$ and $MET$ as Full Subctegories," Intl. J. Math. and Math. Sci. II (1988), 417-438. MR 89g:54024
  • 16. E. Lowen-Colebunders, Function Classes of Cauchy Continuous Maps, Marcel Dekker, New York (1989). MR 91c:54002
  • 17. K. McKennon, ``The Strict Topology and the Cauchy Structure of the Spectrum of a $C^*$-Algebra," Topology and its Applications 5 (1975), 249-262. MR 52:1333
  • 18. K. Menger, Statistical Metrics, Proc. Nat. Acad. Sci. USA 28 (1942), 535-537. MR 4:163e
  • 19. J.F. Ramalay and O. Wyler, Cauchy Spaces II: Regular Completions and Compactifications, Math. Ann. 187 (1970), 187-199.
  • 20. E.E. Reed, ``Completions of Uniform Convergence Spaces," Math. Ann. 194 (1971), 83-108. MR 45:1109
  • 21. G.D. Richardson and D.C. Kent, ``Probabilistic Convergence Spaces," J. Austral. Math. Soc. (Series A) 61 (1996), 400-420. MR 97j:54031
  • 22. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland, New York (1983). MR 86g:54045
  • 23. S. A. Wilde, Study and Characterization of $p$-Topological Convergence Spaces, Ph.D. Thesis, Washington State University, 1997.
  • 24. O. Wyler, ``Convergence Axioms for Topology," To Appear.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54A20, 54D35

Retrieve articles in all journals with MSC (1991): 54A20, 54D35


Additional Information

Paul Brock
Affiliation: Department of Mathematics, San Diego State University, San Diego, California 92182-7720
Email: pwbrock@pacbell.net

Gary Richardson
Affiliation: Department of Mathematics, University of Central Florida, Orlando, Florida 32816-6284
Email: garyr@pegasus.cc.ucf.edu

DOI: https://doi.org/10.1090/S0002-9939-99-05132-1
Keywords: Convergence space, Cauchy space, regularity, completion, diagonal axiom
Received by editor(s): September 23, 1997
Received by editor(s) in revised form: July 7, 1998
Published electronically: October 5, 1999
Communicated by: Alan Dow
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society